# SDR IXXA060005S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REMOVED EXISTING FUSELAGE SKIN REPAIR LOCATED AT STATION 543 LONGERON 35 RT DUE TP DTA REQUIREMENTS. REMOVED AFFECTED FASTENERS AND EXISTING SKIN REPAIR. FABRICATED REPAIR PARTS, LOCATED, DRILLED,REMOVED, TREATED, PRIMED, INSTALLED REPAIR PARES, AND NEW FASTENERS FROM STATION 525 TO STATION 552.5 BETWEEN LONGERON 34 RT TO LONGERON 35 LT. IAW EO COO-8-53-400-04.
